RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 3, Pages 636–653 (Mi izv942)  

On strengthening K. Strebel's convergence theorem

V. I. Ryazanov

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: This paper is a study of the behavior of complex characteristics for locally uniform convergence of quasiconformal mappings. The main result strengthens Strebel's convergence theorem, and one of the corollaries contains, in particular, a well-known theorem of Bers and Bojarski. An assertion about the sharpness of the result is also given.

Full text: PDF file (871 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:3, 591–606

Bibliographic databases:

UDC: 517.54
MSC: 30C62
Received: 18.03.1991

Citation: V. I. Ryazanov, “On strengthening K. Strebel's convergence theorem”, Izv. RAN. Ser. Mat., 56:3 (1992), 636–653; Russian Acad. Sci. Izv. Math., 40:3 (1993), 591–606

Citation in format AMSBIB
\Bibitem{Rya92}
\by V.~I.~Ryazanov
\paper On strengthening K.~Strebel's convergence theorem
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 3
\pages 636--653
\mathnet{http://mi.mathnet.ru/izv942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1188332}
\zmath{https://zbmath.org/?q=an:0780.30015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..591R}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 3
\pages 591--606
\crossref{https://doi.org/10.1070/IM1993v040n03ABEH002178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LR56700006}


Linking options:
  • http://mi.mathnet.ru/eng/izv942
  • http://mi.mathnet.ru/eng/izv/v56/i3/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:244
    Full text:63
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020